# SDR HEEA968738

- Difficulty date: December 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5796S
- Make and model: Aerosp AS 355F1
- Aircraft serial: 5164
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Transmitter
- Part number: 647511011
- Condition: Malfunction
- Location: Fuel Qty
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW FUEL LIGHT INOPERATIVE. TIME SINCE REPAIR 102:45.
